# SDR AWXA200700757

- Difficulty date: April 22, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577566
- Condition: Corroded
- Location: Bs 796
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN INTERIOR SURFACE, BS 796, S23R - S25R.  REPAIRED FUSELAGE SKIN INTERIOR SURFACE, BS 796, S23R - S25R IAW B737-300 53-00-01-2R32, FIGURE 201.
